It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have recently switched from 60mg of Stratterra to 20mg of Adderall. I find that I am dealing with several of the side effects. I have the dry mouth, loss of appetite (though I do seem to feel constantly hungry and never satisified), and insomnia. The insomnia is the worst. I have been averaging about 2 or 3 hours of sleep a night (even with taking a sleeping aid or melatonin). I can also feel when I am "coming off" of it.

So my question is, do the side effect eventually taper off? Is there something else I can take a long with it too help with the effects?





All times are GMT -7. The time now is 02:06 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!